4 doctors weighed in:
I started taking lisinopril march 12, 2012, I also take Norvasc (amlodipine) for blood pressure. I started seeing floaters, could the lisinopril be causing this?
4 doctors weighed in

Dr. Liviu Klein
Internal Medicine - Cardiology
3 doctors agree
In brief: Unlikely
If your blood pressure drops too much after taking both Lisinopril and norvasc, (amlodipine) it is possible to see 'floaters' as consequence.
Check your blood pressure at the time when you see the 'floaters' and if it's not low, look for another cause - see an ophthalmologist.

In brief: Unlikely
If your blood pressure drops too much after taking both Lisinopril and norvasc, (amlodipine) it is possible to see 'floaters' as consequence.
Check your blood pressure at the time when you see the 'floaters' and if it's not low, look for another cause - see an ophthalmologist.
Dr. Liviu Klein
Dr. Liviu Klein
Thank
Dr. Steven Hill
Family Medicine
In brief: Not likely
Lisinopril is a good antihypertensive and it is likely that your 'floaters' arrived coincidentally.
Floaters are an ocular issue and if you have never been evaluated you need to get in to an eye professional for a thorough eye exam as this issue may indicate a retinal problem.

In brief: Not likely
Lisinopril is a good antihypertensive and it is likely that your 'floaters' arrived coincidentally.
Floaters are an ocular issue and if you have never been evaluated you need to get in to an eye professional for a thorough eye exam as this issue may indicate a retinal problem.
Dr. Steven Hill
Dr. Steven Hill
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors